# SDR 2023F00265

- Difficulty date: August 28, 2023
- Submitted: September 4, 2023
- Operation: General aviation
- Aircraft: N736XJ
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 11,087 hours, 6,610 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS WITH FLAP FAIL MESSAGE POSTED ENROUTE: FLAPS BEGAN TO INDICATE THEY WERE MOVING TO THE 5 POSITION WITHOUT PILOT INPUT, POSTED AIRSPEED INDICATORS TURNING RED WITH NO OVERSPEED, AOA WAS ERRONEOUS AND BOUNCING UP AND DOWN. CLEARED BITE CODES AND PERFORMED OPERATIONAL CHECKS WITH NO FAULTS REMAINING AND FLAPS OPERATIONAL CHECKS GOOD.
